# SDR SIMA200903702

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 22,320 hours, 21,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3546, CREW REPORTED EMERGENCY LIGHTS WON’T COME ON TO TEST.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1, 2, 3, 4 POWER SUPPLY ASSEMBLY PER EMB 145 AMM 33-50-04.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
